# SDR FDKAF06005

- Difficulty date: January 26, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 12,610 hours, 12,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Odor
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN ELECTRICAL SMELL COMING FROM THE LIGHT BALLAST WHILE THE LIGHTS WERE ON.  MAINTENANCE REPLACED THE BALLAST AND CONTROL PANEL.
